# SDR DALA2016102507564

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 81,104 hours, 37,009 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Slow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKE OFF ROLL, CAPTAIN`S A/S INDICATOR WAS SLOW TO INCREASE AND THEN FROZE AT 110KTS CONT . TAKE OFF WITH FO FLYING, ONCE AIRBORNE RECEIVED AN IAS DISAGREE EICAS ALONG WITH MACH/SPD TRIM FOLLOWING QRH STABILIZED ACFT WITH ALTERNATE AIR DATA THEN LATER RECEIVED A STATUS MESSAGE ELEVATOR FEEL &  ELEVATOR ASYM.
